Home
Your Body
Nutrition
Health Problems & Therapies
Supplements & Vitamins
Ask a Question

Answer to your Health Question

Question:


Why my urine is yellow color after taking a multivitamin?

Heinrich

Answer:

Dear Heinrich,

It does indicate that you are probably consuming more vitamin B2 than your body can utilize at one time.

"Yellow" is just excess unabsorbed vitamins.

When your urine changes color its letting you know that the vitamin has fully dissolved in you body.

Taking some vitamins will turn your urine intensely yellow.

The 'bright yellow' color in your urine after taking a multivitamin comes from the water soluble B vitamins.

Vitamin B complex greatly influences the urine color.

Ribloflavin, or vitamin B-2,and B-12 are especially guilty of causing bright yellow urine.

Dark yellow urine is caused by dehydration.

Do you have any other questions? Enter your health question

Disclaimer: The information contained in this web site is for educational purposes only and is not meant to replace medical advice, diagnose or treat any disease.
Your use of this site indicates your agreement to be bound.